# SDR 2010FA0000963

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N92RP
- Make and model: Cessna 650
- Aircraft serial: 6500148
- Aircraft time: 6,515 hours, 5,500 cycles
- Engine: Garrtt TFE7313C
- Engine time: 6,465 hours, 5,454 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: BA4551CT
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 116 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE SHUTDOWN IN CRUISE AT 30,000 FT.  FLIGHT CREW ABLE TO RESTART NO FURTHER DEFECTS NOTED. FUEL CONTROL REPLACED WITH O/H UNIT, OPS CHECKS PROVIDED SATISFACTORY RESULTS.
